The Michigan Mathematical Journal

The structure of a lattice-ordered group with a finite number of disjoint elements.

Paul Conrad

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 2 (1960), 171-180.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998387

Digital Object Identifier
doi:10.1307/mmj/1028998387

Mathematical Reviews number (MathSciNet)
MR0116059

Zentralblatt MATH identifier
0103.01501

Subjects
Primary: 20.00

Citation

Conrad, Paul. The structure of a lattice-ordered group with a finite number of disjoint elements. Michigan Math. J. 7 (1960), no. 2, 171--180. doi:10.1307/mmj/1028998387. https://projecteuclid.org/euclid.mmj/1028998387


Export citation